This is to announce that according to the authentication letter numbered 3/18/64395 dated 22 June 2016 issued by the Iranian Ministry of Science, Research and Technology, the Computational Methods for Differential Equations (CMDE) is ranked as "Scientific Research" Journal. Moreover, the CMDE is indexed by the well-known databases such as Web of Science, Scopus, Clarivate Analytics products and services- ESCI, ISC (Islamic World Science Citation Center), Zentralblatt, Doaj,  etc.

Before reviewing process, all the papers are checked by iThenticate against plagiarism and the similarities up to 25% are acceptable (concerning accounts for the author names and references).

 

Please quote this journal as: Comput. Methods Differ. Equ.

To see the journal metrics, click here.

Follow us on

 

Current Issue: Volume 10, Issue 2, April 2022, Pages 298-566 

Some new soliton solutions for the nonlinear the fifth-order integrable equations

Pages 445-460

10.22034/cmde.2020.30833.1462

Mehrdad Lakestani; Jalil Manafian; Ali Reza Najafizadeh; Mohammad Partohaghighi


Keywords Cloud